ArticleFrontiers in medicine2025
Pharmacogenomic analysis of alarelin acetate-induced hepatotoxicity: a case report and literature review.
Article in Frontiers in medicine, 2025. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
6 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Background: Alarelin acetate, a synthetic gonadotropin-releasing hormone (GnRH) analogue, is widely used to manage endometriosis and hormone-sensitive malignancies. Although its safety profile is generally favorable, we report the first documented case of severe hepatotoxicity associated with alarelin acetate administration. Case summary: A 37-year-old female participant in a phase I clinical trial developed acute hepatocellular injury following subcutaneous administration of alarelin acetate (150 μg/day). The Roussel Uclaf Causality Assessment Method (RUCAM) yielded a score of 6, indicating a "highly probable" causal relationship between the drug and liver injury. Hepatic enzyme levels normalized within 18 days after drug discontinuation and initiation of hepatoprotective therapy (glycyrrhizin and polyene phosphatidylcholine). Pharmacogenomic profiling identified specific genetic variations that may be associated with alarelin acetate-related hepatotoxicity, including a homozygous Conclusion: This novel case highlights the risk of alarelin acetate-related hepatotoxicity. Pharmacogenomic profiling indicated that its hepatotoxicity may be related to gene polymorphisms; however, further research or larger-scale studies are needed to validate these associations.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.